# SDR DL72S990366

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL OF THE STRINGER 4R LAP SPLICE BETWEEN FS 360 AND 481.  INTERNAL HFEC INSPECTION CONFIRMED 7 CRACKS  ALONG THE PANEL LENGTH.  THE LAP SPLICE WAS CUT OUT ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366710-14, REV A.
